21 And Not Sure What To Do

8 Replies
Liz - January 10

I have had a lot of signs...nausea (a lot), cramps, increased appet_te...but I am on the ortho evra patch. I heard that if you are pregnant, you have this feeling where you just know. I do not have that feeling but I have a lot of the signs. I am not sure if I am ready (although if positive I will be the best mom I can be) being in college and all and I am just really scared. Can anyone help me out!? I haven't told my bf yet because we just broke up last week and I know he doesn't want a baby. Can someone just please help me out in ANY way possible. Could I be pregnant?

 

ekay - January 10

Ortho Evra gave me alot of pg symptoms too. It is normal and you probably aren't pg unless this was your first month and you didn't use a backup.

 

Liz - January 10

This is actually my second month and he pulled out. But I am glad to hear that someone else had a lot of these symptoms too and that I might not have anything to worry about. Did you have a lot of nausea though?

 

Liz - January 10

Ekay - I am also curious, how long was it usually until you started your period from the day you take off the last patch? For example, you take it off on Sunday, when did you usually start your period?

 

ekay - January 10

Basically O.E. made me feel pg. I usually started my period 1-2 days after taking it off. I really wouldn't be concerned unless you didn't use it correctly. That is what I hated about b.c is they trick your body and your mind.

 

Liz - January 11

Ok, cause last month (this is only my second month) I didn't start until that Wed and it made me really nervous. I guess I am just going to wait until Wed night and if I don't get it by then I am going to try a different form. Thanks for all of your help, I am hoping it is just side effects though!

 

Liz - January 11

Has anyone else ever been through this? I am supposed to get it by today and tomorrow and I am getting very nervous!!! Can anyone else offer any advice or does it look like I could be pregnant?

 

Leslie - January 11

I was on the patch too, I used it for about a year. I would take the patch of Sunday and usually wouldnt get my period til the wednesday.. hopefully your ok

 

Liz - January 13

Just thought I would let you all know that I got my period!! That is a relief for me...but thank you soo much to everyone for your help!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?